Periodical (Journal)

ISSN  :   0025-5521 ( Print )   |   1903-1807 ( Online )   Active

Journal Mathematica Scandinavica

Aim & Scope

Mathematica Scandinavica has been published regularly since 1953. Mathematica Scandinavica is a non-profit company, which is operated by the five mathematical societies in Scandinavia. It is the aim of the journal to publish high quality mathematical articles of moderate length. [1]

Go to Website

Continuations / Journal History
(  1919  -  1952  ) Matematisk Tidsskrift. B (  1953  -  9999  ) Mathematica Scandinavica
2024 - VOLUME 130, ISSUE 1
6 RESULTS in 24 msec
2024-02-26

A dynamical analogue of a question of Fermat

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-142342

0 0

2024-02-26

Gauge-invariant uniqueness theorems for $P$-graphs

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-139786

0 0

2024-02-26

Invertible objects in Franke's comodule categories

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-142361

0 0

2024-02-26

Voronoi cells in metric algebraic geometry of plane curves

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-139875

0 0

2024-02-26

Minimal piecewise linear cones in $mathbb{R}^4$

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-140336

0 0

2024-02-26

Splittings for $C^*$-correspondences and strong shift equivalence

No authors listed.

Mathematica Scandinavica , 2024 - VOLUME 130, ISSUE 1

10.7146/math.scand.a-142308

0 0